I have been using ultram for a few months maybe 3-4 tablets a day. I recently stopped. Around Monday. I am having shallow breathing and chest pains. What can I do about this. I have no desire to take ultram. If I just can ride this out I will. Please HELP!
Go to the ER..I had a minor heart attack after a surgery..it felt like an elephant standing on my chest..And i could not breath..i really don't think it has anything to do with the ultram..BUT i am not a doctor..Also could be anxiety attacks, but just go and be sure
hyperventilation syndrome: I think this is what is going on probably driven by anxiety. I don't feel heart attack doom and have no history of heart disease and am pretty young. My ultram consumption was never more than 2-3 tablets a day. I am going to the doctor today and will be frank about the whole thing.
Does anyone know a tapering regiment for someone like me?
SO I went to my doctor. I was having anxiety from the ultram. It came and went. I stopped Monday. Last night was bad and I took a half a valium and today I feel great. No sickness, no anxiety or at least weak anxiety. So, my hope is I am almost there unless the valium is helping more than I think. But the 1/2 helped me get to sleep.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.